is my epistane experience normal?

  1. Registered User
    mmk64's Avatar
    Join Date
    Sep 2009
    Posts
    91
    Answers
    0

    is my epistane experience normal?


    So I've been on epi for 5 days, 10/20/30/30/30...The first two days I could really feel it working. I had an increased heart rate, felt sort of edgy but not uncomfortably so, etc..now I don't "feel" anything, even though I have been taking a higher dose. Is this experience typical so far? I'm taking it spaced out evenly, with trisorbagen to enhance absorption

  2. Registered User
    n8te's Avatar
    Stats
    6'3"  220 lbs.
    Join Date
    Apr 2008
    Posts
    1,396
    Answers
    0


    Have you ever taken it before? you might be feeling the placebo effect. I'd say give it another week and it you don't feel it towards the end of next week bump the dosage.
  3. Registered User
    mmk64's Avatar
    Join Date
    Sep 2009
    Posts
    91
    Answers
    0


    it's my first time, but I know what I felt wasn't a placebo. I had pumps like never before and an increase in BP. So you're saying that I shouldn't really be feeling much at this point? I'm so small I find it hard to believe that I would need the same dose as all these big people on the forum. But then again, I need high doses of everything for effects (i.e. painkillers, etc.), so maybe I metabolize everything really fast. I am having joint discomfort and random throbs at 30mg a day if that is an indicator..
    •   
       

  4. Registered User
    n8te's Avatar
    Stats
    6'3"  220 lbs.
    Join Date
    Apr 2008
    Posts
    1,396
    Answers
    0


    Thats odd. try some cissus for the joint issues. How much do you weight btw? I just assumed you were a larger guy b/c you started at 30.

    **whoops I mean jumped to 30 so quickly not started at 10
  5. Registered User
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Answers
    0


    He started at 10 i think but curious what OP's weight is too. To the OP, how are your lifts? You said your BP was elevated during the first week but now its gone back down? How are you checking your bp? Are you gaining weight? Were you gaining weight before?
    Back.... for real this time
  6. Registered User
    Link24's Avatar
    Stats
    5'11"  232 lbs.
    Join Date
    May 2007
    Age
    28
    Posts
    746
    Answers
    0


    Well if your joints are starting to ache you know its working cause thats the biggest side effect I got from Havoc.
  7. Registered User
    mmk64's Avatar
    Join Date
    Sep 2009
    Posts
    91
    Answers
    0


    168 lbs today with about 15 percent bf..Started at 164, might be just a tad leaner too, but tough to say as I haven't measured my bf. I can definitely tell my arms and shoulders grew big time for just 1 week, but then again I did arms and shoulders on day 1. Hard to tell with my back, and too early to comment on chest. Should I be expecting my lifts to shoot up considerably next week?

    I took my BP a few times at walmart on day 2 I believe and it was elevated..I could feel that it was high too. I guess I need to take it again, but it feels like it's normal, but that might be the hawthorne that I preloaded kicking in.. So yeah I'm not using BP to assess my progress, just thought it was weird that it was high.

    The weirdest side effect I've had so far is this constant pain at the tip in my left index finger that just lasts all day. When it is really flaring, pressing on it makes it hurt more. I've never had gout, but it sounds like that's what it is lol. Had a similar pain at the bottom of my left foot as well. I'm eating more protein than I normally do (250g a day now), but I was thinking maybe increased nitrogen retention due to the epi plus increased insulin due to bumped up carbs shuttling more protein into my cells is causing very high levels of uric acid in my blood after its metabolized, leading to acute gout? Very strange
  8. Registered User
    Link24's Avatar
    Stats
    5'11"  232 lbs.
    Join Date
    May 2007
    Age
    28
    Posts
    746
    Answers
    0


    Nice man, yeah Im guessing you will be seeing a bit more growth in the next few weeks!
    As far in the strength gains everybody experience's them at their own pace and degree. Some get the fast explosive strength gains others get slow steady. This all depends on how much your eating as well, I would take your Protein over 300 for sure.Personally, I didnt get that much of a strength increase 15-20lbs but to each there own. That is a an unusual side effect, if it continues to get worse of more sides come dont be afraid to decrease the dosage.
  9. Registered User
    nclifter1978's Avatar
    Stats
    5'7"  170 lbs.
    Join Date
    Dec 2007
    Posts
    36
    Answers
    0


    you need to keep an eye on the bp...if it's high week 1, it will be higher at the end of your cycle. hawthorn berry is good, but it's not a miracle pill.
  10. Registered User
    CrazyChemist's Avatar
    Stats
    5'9"  184 lbs.
    Join Date
    Mar 2009
    Age
    29
    Posts
    2,359
    Answers
    0


    Quote Originally Posted by mmk64 View Post
    168 lbs today with about 15 percent bf..Started at 164, might be just a tad leaner too, but tough to say as I haven't measured my bf. I can definitely tell my arms and shoulders grew big time for just 1 week, but then again I did arms and shoulders on day 1. Hard to tell with my back, and too early to comment on chest. Should I be expecting my lifts to shoot up considerably next week?

    I took my BP a few times at walmart on day 2 I believe and it was elevated..I could feel that it was high too. I guess I need to take it again, but it feels like it's normal, but that might be the hawthorne that I preloaded kicking in.. So yeah I'm not using BP to assess my progress, just thought it was weird that it was high.

    The weirdest side effect I've had so far is this constant pain at the tip in my left index finger that just lasts all day. When it is really flaring, pressing on it makes it hurt more. I've never had gout, but it sounds like that's what it is lol. Had a similar pain at the bottom of my left foot as well. I'm eating more protein than I normally do (250g a day now), but I was thinking maybe increased nitrogen retention due to the epi plus increased insulin due to bumped up carbs shuttling more protein into my cells is causing very high levels of uric acid in my blood after its metabolized, leading to acute gout? Very strange
    What you're describing does not sounds like gout. Gout is pain in the joints due to uric acid crystals building up over long time periods. I don't think there is any form of instant gout. If it is gout drinking alot of water will help. As for the bp, stay away from stims and, of course, no alcohol as this will make bp worse. Sounds to me like you're definitely getting effects from the gear. Just stay on and monitor the sides. Get to the gym and try your best to maximize results.
    Back.... for real this time
  11. Registered User
    thundalegs199's Avatar
    Stats
    5'7"  175 lbs.
    Join Date
    Nov 2009
    Posts
    42
    Answers
    0


    i am currently in week 3 of epi and during the first couple of days i was experiencing something similar with the heart rate but havn't had any problems since
    im doing 2 a day my first week, 3 my second third and 4th, and 1 my last week.
    gains were delayed though. first two weeks only put on 2.5 pounds but im going up in weight quicker now that im in my 3rd week
  12. Registered User
    mmk64's Avatar
    Join Date
    Sep 2009
    Posts
    91
    Answers
    0


    Quote Originally Posted by thundalegs199 View Post
    i am currently in week 3 of epi and during the first couple of days i was experiencing something similar with the heart rate but havn't had any problems since
    im doing 2 a day my first week, 3 my second third and 4th, and 1 my last week.
    gains were delayed though. first two weeks only put on 2.5 pounds but im going up in weight quicker now that im in my 3rd week
    You say that you only put on 2.5 lbs the first 2 weeks, do you know if you lost any bf during this time?
  •   

      
     

Similar Forum Threads

  1. Replies: 30
    Last Post: 03-02-2010, 11:09 AM
  2. Replies: 35
    Last Post: 04-02-2009, 09:45 PM
  3. Replies: 9
    Last Post: 09-23-2007, 05:49 AM
  4. My experience with IBE/epistane
    By bignative22 in forum Anabolics
    Replies: 27
    Last Post: 03-16-2007, 03:12 PM
  5. Replies: 0
    Last Post: 09-21-2006, 10:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in